# SDR DALA2021061803323

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 AD - AA DISBOND OF 2.0"X1.5" WAS FOUND IN SLAT 5 UPPER SKIN AT OSS 260 APPROX IN REFERENCE TO WC. CORRECTIVE ACTION: SUMMARY OF N.R.C. SERIAL NO.00086:SLAT 5 UPPER SKIN AT OSS 260 APPROX. WAS PERMANENT REPAIRED PER B-757-200 S.R.M. (1844278)
